# SDR SWIA202055126

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP FOR FRAME FS 1047 AT STGR 20LT HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED 1 EA CLIP ON FRAME 1047 AT STR 20L, REF CRJ700 SRM 51-42-06-001-001-A01 AND DRAWING MM670-36064 REV -C.  M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
